What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before the first event at Mar 25, 9:39 AM EST, 2 hours 57 minutes earlier.
Area forecast discussion, Mar 25, 9:39 AM EST, 2 hours 57 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1039 AM EDT Sat Mar 25 2023
.SYNOPSIS...
Low pressure over the lower Ohio River Valley this morning will
advance northeast today and and lift a warm front across the
area. The low will pass northwest of the forecast area and north
of Lake Erie by this evening, allowing a cold front to pass
through the area. High pressure will build in behind the system
for Sunday. A weak low will pass south of the area Sunday night
into Monday.
&&
.NEAR TERM /THROUGH SUNDAY/...
Update...
Most of the near-term forecast remains valid, but adjusted POP's
through this early evening given latest observed trends in radar
imagery and other observations, and hi-res model guidance. As of
10 AM EDT, a wavy surface warm front extended E'ward through the
Toledo area to just north of Port Clinton and much of Metro
Cleveland, and then extended SE'ward just north of Akron and
Beaver Falls, PA, respectively. As a deepening surface low moves
NE'ward toward Georgian Bay through this early evening, the warm
front will sweep NE'ward through the rest of our CWA through
early afternoon. The low's trailing surface cold front should
sweep E'ward through our CWA early this afternoon through about
7 PM EDT this evening. Cloud breaks in the warm sector and
accompanying the low pressure system's dry slot will allow the
warm sector boundary layer to destabilize via daytime heating,
which should yield weak surface-based CAPE up to about 500-750
J/kg and MLCAPE up to 500 J/kg this afternoon through early
evening. Steepening low-level lapse rates should contribute to
sizable DCAPE up to about 600 J/kg. Low-level moisture
advection from the Gulf of Mexico and lingering low-level
moisture from recent rainfall should allow mixed layer LCL's to
remain less than 1500 m AGL amidst low-level winds veering
slightly and increasing rapidly with height and surface-based
ESRH approaching 150 meters squared per second squared or so.
Thus, as the cold front advances E'ward and encounters this high
shear/low CAPE environment in the warm sector, expect isolated
to scattered surface-based and low-topped showers and
thunderstorms, including some supercells, to develop along the
front, especially roughly along and east of the I-71 corridor.
Precip associated with these showers and thunderstorms may be
very efficient at transporting stronger winds just aloft down to
the surface and producing damaging convective gusts in the
process. In addition, can't rule-out a couple brief tornadoes
with supercells. SPC has maintained a marginal risk of severe
thunderstorms along and east of I-77, but can't totally rule-
out severe convective weather as far west as roughly I-71 in our
CWA.
Only other update was to expand the High Wind Warning to include
Lucas County. Diurnal convective mixing of the warm sector
boundary layer will likely yield peak surface gusts to 50-60
mph in our CWA, as will relatively-deep mechanical mixing of
the boundary layer and steepening low-level lapse rates amidst
strengthening low-level winds/CAA with height for several hours
behind the surface cold front. The end times of the Wind
Advisory and High Wind Warning still look reasonable at this
point, but may need to be pushed back a bit further into this
evening with the midday update.
Previous Discussion...
Low pressure over southern Illinois this morning has a warm
front extended east along the Ohio River. As this system lifts
northeast, rain will continue to extend across the area ahead of
it, allowing for much of the area to get a half inch to one inch
of rainfall through dawn. While the main slug of rain is moving
through the region this morning, additional rain is forming
right ahead of the low across Illinois and Indiana and expect
some light rain to fill in and allow for higher PoPs to be
necessary. The front should reach the lake by late morning and
temperatures should surge with good warm advection and warm
sector mixing into the 50s. Winds should increase to at least 50
mph in the warm sector, given the robust wind field aloft and
the deepening low to the northwest. The main forecast questions
for the day will be: What is the environment ahead of the cold
front later today? And, what is the thunderstorm and possible
severe weather potential for today. This morning, south of the
low and ahead of the associated cold front there is a break in
the lower clouds and precipitation over far southern Indiana and
western Kentucky. This will push northeast into the area this
afternoon and suspect will allow for some of the temperatures in
the area to push 60 degrees. In the end, the warmer the area
goes, the more instability will be in place across the region
and the greater potential for thunderstorms. Any convection this
afternoon will have a great wind field to work with aloft to
bring down to the surface, so it would not take much to get some
rumbles that bring down 60 mph winds. Hence, the area is under a
marginal risk for severe weather. The best region is east, where
the cold front will reach later in the day. The best timing for
thunder is 3-7 PM. The cold front will cross the region by
evening and winds in the cold air advection regime should
increase to the 50 to 60 mph range, which is the main time of
concern for the High Wind Warning headlines. Have added Knox and
Holmes Counties to the warning this morning to align with the
addition of the Columbus metro and ILN's area.
The system will clear the region overnight and some lingering
rain showers that may change to snow will continue across
Northeast Ohio and Northwest Pennsylvania late tonight.
Low temperatures will fall into the lower 30s. High pressure
will build into the region for Sunday. Dry conditions are
expected and high temperatures will attempt to return toward the
50 degree mark across the area.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Low pressure passes west to east to the south of the CWA Monday with
an associated wave of showers followed quickly by an upper trough
axis late Monday night into Tuesday. Pattern aloft becomes zonal
and cool in northerly flow behind the surface low with high pressure
building in from the west.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
Midweek high pressure yields to developing low pressure in the lee
of the Rockies for the end of the week. Warm front will form over
the southern lakes and will get into warm air advection Friday into
Saturday along with the return of POPs into the region.
&&
.AVIATION /12Z Saturday THROUGH Wednesday/...
Rain has been very efficient moving through the region this
morning and the bulk of the moderate-to-heavy rain is exiting
east of KERI. Plenty of non-VFR has entered with and behind the
rain this morning and will persist through the day. The non-VFR
has struggled in lakeshore areas with the slight downslope
component eliminating the low ceilings intermittently at KCLE
and holding them off at KERI. Believe that MVFR should
eventually enter at KERI within the next hour or so. Non-VFR
will continue through the morning hours, but winds are expected
to increase as the rain and the warm front lift north during the
morning hours. Some spotty rain showers will be present across
the region through the late morning and early afternoon hours,
but should be less impactful than the overnight rain. Not super
certain on the clouds during the afternoon hours, believe that
there will be MVFR level clouds, but not entirely certain if it
will be a ceiling everywhere, as some breaks may try to develop,
but opted for ceilings for now. A cold front will swing through
during the afternoon hours, ahead of the front and especially
in NE OH/NW PA, there is the potential for some thunder to
develop. Otherwise, the main story will be the winds that will
increase across the area as they shift to the southwest and the
potential for 40-50 kts gusts will increase. Gusts will diminish
Saturday night. Ceilings will likely fall in the MVFR category
with and behind the cold frontal passage, but ceilings should
start breaking toward the end of the TAF period for most.
Outlook...Non-VFR possible Sunday night through Tuesday in
showers.
&&
.MARINE...
Gale Warning and Low Water Advisory in effect for forecasted
southwest winds sustained 35-45kts in the open water zones east of
the islands at 12-18ft. Winds ease Sunday and wave heights decrease
accordingly. Winds turn northerly 10-15kts with the passage of a low
pressure system just to the south of Lake Erie Monday through
Tuesday with wave heights 2-4ft.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 8 PM EDT this evening for OHZ003-
006>009-013-017>020-027>031-036>038-047.
High Wind Warning until midnight EDT tonight for OHZ010>012-
089.
Wind Advisory until 8 PM EDT this evening for OHZ014-021>023-
032-033.
PA...Wind Advisory until 8 PM EDT this evening for PAZ003.
High Wind Warning until 2 AM EDT Sunday for PAZ001.
Wind Advisory until 2 AM EDT Sunday for PAZ002.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ142>144-
162>164.
Low Water Advisory from 2 PM this afternoon to 5 AM EDT Sunday
for LEZ142>144-162>164.
Gale Warning until 2 AM EDT Sunday for LEZ145>148-165>168.
Gale Warning from 5 PM this afternoon to 5 AM EDT Sunday for
LEZ149-169.
&&
SYNOPSIS...Sefcovic
NEAR TERM...Jaszka/Sefcovic
SHORT TERM...26
LONG TERM...26
AVIATION...Sefcovic
MARINE...26Hazardous weather outlook, Mar 25, 2:14 AM EST, 10 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
314 AM EDT Sat Mar 25 2023
OHZ006>009-017>019-027>030-036-037-047-260715-
Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-Crawford-
Richland-Ashland-Marion-Morrow-Knox-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ003-260715-
Lucas-
314 AM EDT Sat Mar 25 2023
...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northwest Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ142>144-162>164-260715-
Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH-
The Islands to Vermilion OH-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023
...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
...LOW WATER ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Low Water Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ145>148-165>168-260715-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
314 AM EDT Sat Mar 25 2023
...GALE WARNING IN EFFECT FROM NOON TODAY TO 2 AM EDT SUNDAY...
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
LEZ061-149-169-260715-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Conneaut OH to Ripley NY-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-
314 AM EDT Sat Mar 25 2023
...GALE WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT
SUNDAY...
This Hazardous Weather Outlook is for Lake Erie.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ010-260715-
Lorain-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...
This Hazardous Weather Outlook is for north central Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ011-012-089-260715-
Cuyahoga-Lake-Ashtabula Lakeshore-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT EDT
TONIGHT...
This Hazardous Weather Outlook is for northeast Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ014-021>023-032-033-PAZ003-260715-
Ashtabula Inland-Summit-Portage-Trumbull-Stark-Mahoning-Crawford-
314 AM EDT Sat Mar 25 2023
...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northeast Ohio and northwest
Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ020-031-038-260715-
Medina-Wayne-Holmes-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT
THIS EVENING...
This Hazardous Weather Outlook is for northeast Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ002-260715-
Southern Erie-
314 AM EDT Sat Mar 25 2023
...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...
This Hazardous Weather Outlook is for northwest Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Wind Advisory.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
PAZ001-260715-
Northern Erie-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
SUNDAY...
This Hazardous Weather Outlook is for northwest Pennsylvania.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
OHZ013-260715-
Geauga-
314 AM EDT Sat Mar 25 2023
...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for northeast Ohio.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
There is a marginal risk for isolated severe thunderstorms this
afternoon. The main risk with any severe thunderstorms will be
damaging wind gusts.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Mar 25, 11:40 AM EST, 56 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1240 PM EDT Sat Mar 25 2023
OHZ019-028>030-036-037-251730-
Crawford OH-Huron OH-Marion OH-Richland OH-Ashland OH-Morrow OH-
1240 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northern Richland,
southeastern Huron, northeastern Marion, northern Ashland,
northeastern Morrow and southeastern Crawford Counties through 130 PM
EDT...
At 1239 PM EDT, Doppler radar was tracking a strong thunderstorm near
Galion, or near Bucyrus, moving northeast at 50 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Ashland, Bucyrus, Galion, Shelby, Ontario, Crestline, New
London, Plymouth, Savannah, Polk, Sullivan, Greenwich, Bailey Lakes,
Tiro, North Robinson, Nova, Sulpher Springs, Nankin and Iberia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4081 8307 4117 8235 4107 8234 4106 8223
4093 8213 4069 8268 4066 8278 4062 8292
TIME...MOT...LOC 1639Z 237DEG 45KT 4078 8284
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
IversonSpecial weather statement, Mar 25, 11:52 AM EST, 44 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1252 PM EDT Sat Mar 25 2023
OHZ008-009-018-019-251715-
Seneca OH-Huron OH-Erie OH-Sandusky OH-
1252 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northwestern Huron,
northeastern Seneca, Erie and southeastern Sandusky Counties through
115 PM EDT...
At 1251 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bellevue, or 13 miles west of Norwalk, moving northeast at 55 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Bellevue, Clyde, Northern
Milan, Milan, Castalia, Monroeville, Berlin Heights, Flat Rock,
Bloomingville, Sandusky South and Fairview Lanes.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4147 8270 4145 8269 4145 8267 4142 8262
4138 8250 4138 8246 4141 8241 4143 8235
4136 8235 4114 8294 4129 8305
TIME...MOT...LOC 1651Z 233DEG 49KT 4125 8288
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
IversonLocal storm report, Mar 25, 12:05 PM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
105 PM EDT SAT MAR 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM NON-TSTM WND GST 2 SW FINDLAY 41.02N 83.67W
03/25/2023 M55 MPH HANCOCK OH ASOS
ASOS STATION KFDY FINDLAY.
&&
MGSpecial weather statement, Mar 25, 12:10 PM EST, 26 minutes before
Special Weather Statement
National Weather Service Cleveland OH
110 PM EDT Sat Mar 25 2023
OHZ010-019-020-029>031-251745-
Huron OH-Richland OH-Medina OH-Lorain OH-Wayne OH-Ashland OH-
110 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of northeastern
Richland, southeastern Huron, Medina, Ashland, northwestern Wayne and
southern Lorain Counties through 145 PM EDT...
At 110 PM EDT, Doppler radar was tracking a strong thunderstorm over
Savannah, or near Ashland, moving northeast at 60 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mansfield, Medina, Ashland, Wadsworth, Rittman, Wellington, Lodi, New
London, Creston, West Salem, Chippewa Lake, Savannah, Polk, Sullivan,
Seville, Penfield, Greenwich, Westfield Center, Spencer and Gloria
Glens Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4103 8260 4113 8234 4127 8197 4127 8189
4103 8172 4070 8247
TIME...MOT...LOC 1710Z 239DEG 51KT 4094 8239
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
IversonLocal storm report, Mar 25, 12:15 PM EST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
115 PM EDT SAT MAR 25 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0106 PM TSTM WND GST 4 N MANSFIELD 40.82N 82.52W
03/25/2023 M54 MPH RICHLAND OH ASOS
ASOS STATION KMFD MANSFIELD.
&&
MGSpecial weather statement, Mar 25, 12:31 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Cleveland OH
131 PM EDT Sat Mar 25 2023
OHZ020-021-030-031-251800-
Summit OH-Medina OH-Wayne OH-Ashland OH-
131 PM EDT Sat Mar 25 2023
...A strong thunderstorm will impact portions of Medina, northeastern
Ashland, west central Summit and northwestern Wayne Counties through
200 PM EDT...
At 131 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Salem, or 11 miles northwest of Wooster, moving northeast at 65
mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Akron, Medina, Cuyahoga Falls, Barberton, Wadsworth, Rittman, Lodi,
Creston, West Salem, Chippewa Lake, Polk, Norton, Hinckley, Fairlawn,
Richfield, Seville, Westfield Center, Gloria Glens Park, Burbank and
Congress.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central and northeastern Ohio.
&&
LAT...LON 4084 8214 4096 8224 4128 8168 4106 8147
TIME...MOT...LOC 1731Z 238DEG 54KT 4094 8207
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
IversonNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1081658, 1081655, 1081656, 1081657, 1081659, 1081660, 1081693, 1081696, 1081694, 1081697, 1081695, 1081701, 1081704, 1081713, 1081714, 1081715, 1081716, 1081706, 1081705, 1081830, 1081721, 1081718, 1081717, 1081720.